I had been receiving this prescription by the manufacturer Lupin Pharm. Then my provided switched to Sandoz. Since then, I have noticed that I waking up with headaches and my blood pressure does not seem t be as under control as it was I found some of the Lupin and switched back to them for a couple of weeks and the problems went away. Unfortunately, I ran out and had to go back to the Sandoz and the headaches, etc. are back. Have you ever heard of this? What could be causing it?
Different manufacturers can use different inactive ingredients and this can change the absorption. This can be fixed if your dr increases your dose slightly. The other alternative is to find a pharmacy that has the other but pharmacies buy from distributors and use whatever the distributors supply so that pharmacy could change too. You're going to have to watch if you stay with the same pharmacy because they could switch back to the first kind next time they get it. Truthfully I don't know why the FDA doesn't control it a bit tighter.
- Hydrochlorothiazide / Lisinopril Information for Consumers
- Hydrochlorothiazide / Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hydrochlorothiazide / Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 26 Jan 2010 • 2 answers
Updated 18 Jan 2018 • 2 answers
Updated 14 Feb 2017 • 2 answers
Updated 3 Mar 2016 • 1 answer
High Blood Pressure - Hi I am taking lisinopril/hctz 20-12.5 and Toprol XL 100 and recently my BP is
Updated 20 Aug 2017 • 1 answer